Certain summability methods in intuitionistic fuzzy normed spaces


Savas E., GÜRDAL M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.27, no.4, pp.1621-1629, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.3233/ifs-141128
  • Journal Name: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1621-1629
  • Keywords: Ideal, filter, I-statistical convergence, I-lacunary statistical convergence, closed subspace, LACUNARY STATISTICAL CONVERGENCE

Abstract

In this paper, we introduce the notion of I-statistical convergence and I-lacunary statistical convergence with respect to the intuitionistic fuzzy norm (mu, nu), investigate their relationship, and make some observations about these classes.